# SDR SWIA202265270

- Difficulty date: March 10, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N107SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000400
- Aircraft time: 21,042 hours, 11,639 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. PAX DOOR GIRT BAR MOUNTING HARDWARE HAS SURFACE OXIDATION.     (C-CHECK RO 4/2/2022)    REMOVED AND REPLACED FWD PAX DOOR GIRT BAR MOUNTING HARDWARE. REF EMB175 AMM 20-10-01. TORQUE WRENCH ID# TC2-7399 DUE 5-11-22.
